# SDR NSVA20070092

- Difficulty date: April 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 41,960 hours, 48,042 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 7255250503
- Condition: Vibration
- Location: Lt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL VIBRATIONS ON CLIMB-OUT AT VARIOUS AIRSPEEDS.  FLIGHT CONTROL VIBRATIONS MAINLY ELEVATOR.  INSTALLED LT ELEVATOR TRIM TAB IAW SAAB AMM 27-35-25 PN ON 7255250-503, SN ON 35, SN OFF NSN.
